| Model Number |
1012451-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, mildly tortuous right coronary artery that is 99% stenosed.The 3.5x8mm nc trek balloon dilatation catheter was attempted to pre-dilate the lesion; however, ruptured during the second inflation at 12 atmospheres.Another same size non-abbott balloon was used to complete the pre-dilatation and an unspecified stent was implanted.Post-dilatation was performed with an unknown balloon.There were no adverse patient effects reported; however, a clinically significant delay was noted.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture and delayed treatment appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, mildly tortuous right coronary artery that is 99% stenosed.The 3.5x8mm nc trek balloon dilatation catheter was attempted to pre-dilate the lesion; however, ruptured during the second inflation at 12 atmospheres.Another same size non-abbott balloon was used to complete the pre-dilatation and an unspecified stent was implanted.Post-dilatation was performed with an unknown balloon.There were no adverse patient effects reported; however, a clinically significant delay was noted.Subsequent to the initial report being filed it was reported that the delay did not cause an adverse patient effect on the patient.No additional information was provided.
Additional Manufacturer Narrative
Nab1: adverse event removed.H1: type of reportable event updated from "serious injury" to "malfunction".H6: code 4604 was removed and 2199 was added.